Open Access
August, 1982 Continuity of Gaussian Local Times
Jack Cuzick
Ann. Probab. 10(3): 818-823 (August, 1982). DOI: 10.1214/aop/1176993790


Continuity in the time parameter is considered for a natural version of the local time for stationary Gaussian processes. Bounds are given for the local and uniform modulus of continuity which are applicable in cases not covered by Kono, notably when the incremental variance is a regularly varying function of index two.


Download Citation

Jack Cuzick. "Continuity of Gaussian Local Times." Ann. Probab. 10 (3) 818 - 823, August, 1982.


Published: August, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0492.60033
MathSciNet: MR659551
Digital Object Identifier: 10.1214/aop/1176993790

Primary: 60G15
Secondary: 60G10 , 60G17 , 60G25

Keywords: Gaussian processes , Local time , nondeterminism , sample continuity

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 3 • August, 1982
Back to Top